# SDR 2008UALA02940

- Difficulty date: May 20, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT SWITCH INOP.  SUPPLEMENTAL DATA UPDATE CAUSE, LAMP INOP  AT DOOR L2.  REMOVED AND REPLACED L2 DOOR EMERGENCY LIGHT, OPS CHECKED GOOD.
